Translator Disclaimer
2003 Hardy inequality for censored stable processes
Zhen-Qing Chen, Renming Song
Tohoku Math. J. (2) 55(3): 439-450 (2003). DOI: 10.2748/tmj/1113247482

Abstract

A Hardy inequality is established for censored stable processes on a large class of bounded domains including bounded Lipschitz domains in $\RR^n$ with $n\geq 2$.

Citation

Download Citation

Zhen-Qing Chen. Renming Song. "Hardy inequality for censored stable processes." Tohoku Math. J. (2) 55 (3) 439 - 450, 2003. https://doi.org/10.2748/tmj/1113247482

Information

Published: 2003
First available in Project Euclid: 11 April 2005

zbMATH: 1070.46021
MathSciNet: MR1993864
Digital Object Identifier: 10.2748/tmj/1113247482

Subjects:
Primary: 60J45
Secondary: 31C25, 60J25

Rights: Copyright © 2003 Tohoku University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.55 • No. 3 • 2003
Back to Top